Alert archive / Arkansas / River Flood Warnings in 2012

River Flood Warning 39, NWS Little Rock, AR

December 13, 2012Jackson County, Woodruff County, Arkansas

NWS Little Rock, AR issued this river flood warning at Dec 13, 2012, 9:59 AM CST for Jackson County, Woodruff County, Arkansas. It took effect at Dec 15, 2012, 12:00 PM CST. It was in force for 70 hr.

The area

The counties it named.

The facts

Issued
Dec 13, 2012, 9:59 AM CST (15:59 UTC)
In effect from
Dec 15, 2012, 12:00 PM CST
Expired
Dec 18, 2012, 9:59 AM CST
In force
70 hr
Issued by
NWS Little Rock, AR
Flood severity
Minor

Counties Jackson County, AR, Woodruff County, AR

The radar

The Little Rock radar (KLZK), 112 km from the middle of the area, began a volume at 15:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cache River at Patterson (PTTA4). The gauge peaked at 8.35 ft at Dec 16, 2012, 1:00 PM CST.

actionminormoderatemajor468101212/1312/1412/1512/1612/1712/1812/19
Action stage
8 ft
Minor stage
9 ft
Moderate stage
11 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07077500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

867 
WGUS44 KLZK 131559
FLWLZK


FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
959 AM CST THU DEC 13 2012

...THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ARKANSAS... 

  CACHE RIVER NEAR PATTERSON AFFECTING JACKSON AND WOODRUFF COUNTIES


RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL 
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF 
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL 
FORECASTS.
 
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR 
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.

EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS 
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING 
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.


&&

ARC067-147-140659-
/O.NEW.KLZK.FL.W.0039.121215T1200Z-000000T0000Z/
/PTTA4.1.ER.121215T1200Z.121216T1200Z.000000T0000Z.NO/
959 AM CST THU DEC 13 2012

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CACHE RIVER NEAR PATTERSON.
* FROM SATURDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 9:00 AM THURSDAY THE STAGE WAS 5.5 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE COMBINATION OF ROUTED WATER FROM UPSTREAM AND THE CHANCE
  OF ADDITIONAL RAINFALL LATE IN THE WEEK SHOULD BRING THE RIVER NEAR 
  FLOOD STAGE BY SATURDAY...CRESTING ON SUNDAY JUST A FEW INCHES OVER 
  8.0 FEET. PLEASE MONITOR LATEST FORECASTS FOR ANY UPDATES.  

&&


             FLD  OBSERVED                  FORECAST 7AM
LOCATION     STG  STG  DAY TIME    FRI    SAT    SUN    MON    TUE

CACHE RIVER
  PATTERSON    8   5.5 THU 09 AM    6.9    8.0    8.5    8.5    8.5

$$
10 follow-up statements
814 
WGUS44 KLZK 140049
FLWLZK


FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
649 PM CST THU DEC 13 2012

...THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ARKANSAS... 

  CACHE RIVER NEAR PATTERSON AFFECTING JACKSON AND WOODRUFF COUNTIES


RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL
FORECASTS.
 
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.

EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.


&&

ARC067-147-141549-
/O.CON.KLZK.FL.W.0039.121215T1200Z-000000T0000Z/
/PTTA4.1.ER.121215T1200Z.121216T1200Z.000000T0000Z.NO/
649 PM CST THU DEC 13 2012

THE FLOOD WARNING CONTINUES FOR 
  THE CACHE RIVER NEAR PATTERSON.
* FROM SATURDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING
  IS CANCELLED.
* AT  6:00 PM THURSDAY THE STAGE WAS 6.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE COMBINATION OF ROUTED WATER FROM UPSTREAM AND THE CHANCE
  OF ADDITIONAL RAINFALL LATE IN THE WEEK SHOULD BRING THE RIVER NEAR
  FLOOD STAGE BY SATURDAY...CRESTING ON SUNDAY JUST A FEW INCHES OVER
  8.0 FEET. PLEASE MONITOR LATEST FORECASTS FOR ANY UPDATES.






&&


             FLD  OBSERVED                  FORECAST 7AM
LOCATION     STG  STG  DAY TIME    FRI    SAT    SUN    MON    TUE

CACHE RIVER
  PATTERSON    8   6.0 THU 06 PM    6.8    8.0    8.5    8.5    8.5

$$
439 
WGUS84 KLZK 141541
FLSLZK


FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
940 AM CST FRI DEC 14 2012

...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD 
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS... 

  CACHE RIVER NEAR PATTERSON AFFECTING JACKSON AND WOODRUFF COUNTIES


RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL 
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF 
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL 
FORECASTS.
 
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR 
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.

EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS 
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING 
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.


&&

ARC067-147-150640-
/O.CON.KLZK.FL.W.0039.121215T1200Z-000000T0000Z/
/PTTA4.1.ER.121215T1200Z.121216T1200Z.000000T0000Z.NO/
940 AM CST FRI DEC 14 2012

THE FLOOD WARNING CONTINUES FOR
  THE CACHE RIVER NEAR PATTERSON.
* FROM SATURDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 9:00 AM FRIDAY THE STAGE WAS 6.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE COMBINATION OF ROUTED WATER FROM UPSTREAM AND THE CHANCE
  OF ADDITIONAL RAINFALL THIS WEEKEND SHOULD BRING THE RIVER NEAR
  FLOOD STAGE BY SATURDAY MORNING...CRESTING ON SUNDAY AFTERNOON JUST A 
  FEW INCHES OVER 8.0 FEET. PLEASE MONITOR LATEST FORECASTS FOR ANY UPDATES.



&&


             FLD  OBSERVED                  FORECAST 7AM
LOCATION     STG  STG  DAY TIME    SAT    SUN    MON    TUE    WED

CACHE RIVER
  PATTERSON    8   6.9 FRI 09 AM    8.0    8.5    8.5    8.5    8.4

$$
372 
WGUS84 KLZK 150023
FLSLZK


FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
623 PM CST FRI DEC 14 2012

...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD 
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS... 

  CACHE RIVER NEAR PATTERSON AFFECTING JACKSON AND WOODRUFF COUNTIES


RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL 
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF 
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL 
FORECASTS.
 
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR 
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.

EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS 
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING 
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.


&&

ARC067-147-151523-
/O.EXT.KLZK.FL.W.0039.121215T2100Z-000000T0000Z/
/PTTA4.1.ER.121215T2100Z.121216T1800Z.000000T0000Z.NO/
623 PM CST FRI DEC 14 2012

THE FLOOD WARNING CONTINUES FOR
  THE CACHE RIVER NEAR PATTERSON.
* FROM SATURDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING
  IS CANCELLED.
* AT  5:00 PM FRIDAY THE STAGE WAS 7.3 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE COMBINATION OF ROUTED WATER FROM UPSTREAM AND THE CHANCE
  OF ADDITIONAL RAINFALL THIS WEEKEND SHOULD BRING THE RIVER NEAR
  FLOOD STAGE BY SATURDAY MORNING...CRESTING ON SUNDAY AFTERNOON JUST A 
  FEW INCHES OVER 8.0 FEET. PLEASE MONITOR LATEST FORECASTS FOR ANY UPDATES.



&&


             FLD  OBSERVED                  FORECAST 7AM
LOCATION     STG  STG  DAY TIME    SAT    SUN    MON    TUE    WED

CACHE RIVER
  PATTERSON    8   7.3 FRI 05 PM    7.7    8.4    8.5    8.5    8.4

$$
306 
WGUS84 KLZK 151519
FLSLZK


FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
919 AM CST SAT DEC 15 2012

...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD 
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS... 

  CACHE RIVER NEAR PATTERSON AFFECTING JACKSON AND WOODRUFF COUNTIES


RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL 
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF 
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL 
FORECASTS.
 
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR 
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.

EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS 
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING 
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.


&&

ARC067-147-160619-
/O.EXT.KLZK.FL.W.0039.121215T1800Z-000000T0000Z/
/PTTA4.1.ER.121215T1800Z.121216T1800Z.000000T0000Z.NO/
919 AM CST SAT DEC 15 2012

THE FLOOD WARNING CONTINUES FOR
  THE CACHE RIVER NEAR PATTERSON.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM SATURDAY THE STAGE WAS 7.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON BEFORE CRESTING A LITTLE 
  OVER 8.0 FEET ON SUNDAY AFTERNOON.
* IMPACTS AT 8.0 FEET...LOW SWAMPY TIMBERLAND ALONG THE RIVER BEGINS TO FLOOD.  
  FLOOD GATES SHOULD BE CLOSED AND EQUIPMENT MOVED OUT OF THE LOW GROUNDS ALONG 
  THE RIVER AND TRIBUTARIES.


&&


             FLD  OBSERVED                  FORECAST 7AM
LOCATION     STG  STG  DAY TIME    SUN    MON    TUE    WED    THU

CACHE RIVER
  PATTERSON    8   7.9 SAT 08 AM    8.4    8.4    8.3    8.1    8.0

$$
648 
WGUS84 KLZK 160027
FLSLZK


FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
627 PM CST SAT DEC 15 2012

...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD 
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS... 

  CACHE RIVER NEAR PATTERSON AFFECTING JACKSON AND WOODRUFF COUNTIES


RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL 
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF 
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL 
FORECASTS.
 
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR 
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.

EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS 
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING 
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.


&&

ARC067-147-161527-
/O.EXT.KLZK.FL.W.0039.000000T0000Z-121222T0000Z/
/PTTA4.1.ER.121215T1810Z.121216T1800Z.121220T1800Z.NO/
627 PM CST SAT DEC 15 2012

...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE CACHE RIVER NEAR PATTERSON.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:00 PM SATURDAY THE STAGE WAS 8.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 8.5 FEET BY 
  TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY 
  EARLY AFTERNOON.
* IMPACTS AT 8.0 FEET...LOW SWAMPY TIMBERLAND ALONG THE RIVER BEGINS TO FLOOD.  
  FLOOD GATES SHOULD BE CLOSED AND EQUIPMENT MOVED OUT OF THE LOW GROUNDS ALONG 
  THE RIVER AND TRIBUTARIES.

&&


             FLD  OBSERVED                  FORECAST 7AM
LOCATION     STG  STG  DAY TIME    SUN    MON    TUE    WED    THU

CACHE RIVER
  PATTERSON    8   8.1 SAT 06 PM    8.4    8.4    8.3    8.1    8.0

$$
021 
WGUS84 KLZK 161420
FLSLZK


FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
820 AM CST SUN DEC 16 2012

...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD 
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS... 

  CACHE RIVER NEAR PATTERSON AFFECTING JACKSON AND WOODRUFF COUNTIES

RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL 
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF 
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL 
FORECASTS.
 
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR 
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.

EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS 
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING 
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.


&&

ARC067-147-170520-
/O.EXT.KLZK.FL.W.0039.000000T0000Z-000000T0000Z/
/PTTA4.1.ER.121215T1810Z.121216T1800Z.000000T0000Z.NO/
820 AM CST SUN DEC 16 2012

THE FLOOD WARNING CONTINUES FOR
  THE CACHE RIVER NEAR PATTERSON.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 AM SUNDAY THE STAGE WAS 8.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER WILL BEGIN NEARING ITS CREST AROUND 8.4 FEET THIS AFTERNOON
  AND WILL REMAIN ABOVE FLOOD STAGE THROUGH MUCH OF THE WEEK.
* IMPACTS AT 8.0 FEET...LOW SWAMPY TIMBERLAND ALONG THE RIVER BEGINS TO FLOOD.  
  FLOOD GATES SHOULD BE CLOSED AND EQUIPMENT MOVED OUT OF THE LOW GROUNDS ALONG 
  THE RIVER AND TRIBUTARIES.

&&


             FLD  OBSERVED                  FORECAST 7AM
LOCATION     STG  STG  DAY TIME    MON    TUE    WED    THU    FRI

CACHE RIVER
  PATTERSON    8   8.3 SUN 07 AM    8.4    8.3    8.2    8.1    8.1

$$
224
000 
WGUS84 KLZK 170019
FLSLZK


FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
619 PM CST SUN DEC 16 2012

...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD 
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS... 

  CACHE RIVER NEAR PATTERSON AFFECTING JACKSON AND WOODRUFF COUNTIES


RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL 
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF 
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL 
FORECASTS.
 
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR 
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.

EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS 
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING 
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.


&&

ARC067-147-171519-
/O.CON.KLZK.FL.W.0039.000000T0000Z-000000T0000Z/
/PTTA4.1.ER.121215T1810Z.121217T0600Z.000000T0000Z.NO/
619 PM CST SUN DEC 16 2012

THE FLOOD WARNING CONTINUES FOR
  THE CACHE RIVER NEAR PATTERSON.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  5:00 PM SUNDAY THE STAGE WAS 8.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 8.4 FEET BY AFTER
  EARLY MONDAY MORNING. THE RIVER WILL THEN BEGIN TO SLOWLY FALL
  THROUGHOUT THE WEEK. THE RIVER WILL LIKELY STAY ABOVE FLOOD STAGE
  THROUGHOUT THE WEEK. PLEASE CONTINUE TO MONITOR THE SITUATION
  FOR FURTHER UPDATES FROM THE NATIONAL WEATHER SERVICE.
* IMPACTS AT 8.0 FEET...LOW SWAMPY TIMBERLAND ALONG THE RIVER BEGINS
  TO FLOOD. FLOOD GATES SHOULD BE CLOSED AND EQUIPMENT MOVED OUT OF
  THE LOW GROUNDS ALONG THE RIVER AND TRIBUTARIES.



&&


             FLD  OBSERVED                  FORECAST 7AM
LOCATION     STG  STG  DAY TIME    MON    TUE    WED    THU    FRI

CACHE RIVER
  PATTERSON    8   8.4 SUN 05 PM    8.4    8.3    8.2    8.1    8.1

$$
147 
WGUS84 KLZK 171543
FLSLZK


FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
943 AM CST MON DEC 17 2012

...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD 
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS... 

  CACHE RIVER NEAR PATTERSON AFFECTING JACKSON AND WOODRUFF COUNTIES


RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL 
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF 
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL 
FORECASTS.
 
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR 
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.

EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS 
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING 
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.


&&

ARC067-147-180643-
/O.EXT.KLZK.FL.W.0039.000000T0000Z-121219T1800Z/
/PTTA4.1.ER.121215T1810Z.121217T0800Z.121218T1200Z.NO/
943 AM CST MON DEC 17 2012

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE CACHE RIVER NEAR PATTERSON.
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 AM MONDAY THE STAGE WAS 8.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER HAS CRESTED AND WILL FALL BELOW FLOOD STAGE ON 
  TUESDAY MORNING.


&&


             FLD  OBSERVED                  FORECAST 7AM
LOCATION     STG  STG  DAY TIME    TUE    WED    THU    FRI    SAT

CACHE RIVER
  PATTERSON    8   8.2 MON 09 AM    8.0    7.8    7.5    7.2    7.0

$$
919 
WGUS84 KLZK 180025
FLSLZK


FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
625 PM CST MON DEC 17 2012

...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD 
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS... 

  CACHE RIVER NEAR PATTERSON AFFECTING JACKSON AND WOODRUFF COUNTIES


RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL 
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF 
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL 
FORECASTS.
 
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR 
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.

EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS 
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING 
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.


&&

ARC067-147-181525-
/O.EXT.KLZK.FL.W.0039.000000T0000Z-121219T0828Z/
/PTTA4.1.ER.121215T1810Z.121217T0800Z.121218T0228Z.NO/
625 PM CST MON DEC 17 2012

THE FLOOD WARNING CONTINUES FOR
  THE CACHE RIVER NEAR PATTERSON.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:00 PM MONDAY THE STAGE WAS 8.1 FEET. 
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE 
  LATER THIS EVENING.



&&


             FLD  OBSERVED                  FORECAST 7AM
LOCATION     STG  STG  DAY TIME    TUE    WED    THU    FRI    SAT

CACHE RIVER
  PATTERSON    8   8.1 MON 06 PM    7.8    7.1    6.3    5.7    5.2

$$
224
913 
WGUS84 KLZK 181559
FLSLZK


FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
959 AM CST TUE DEC 18 2012

...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD 
WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN ARKANSAS...
 
  CACHE RIVER NEAR PATTERSON AFFECTING JACKSON AND WOODRUFF COUNTIES


RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL 
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF 
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL 
FORECASTS.
 
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR 
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.

EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS 
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING 
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.


&&

ARC067-147-181629-
/O.CAN.KLZK.FL.W.0039.000000T0000Z-121219T0828Z/
/PTTA4.1.ER.121215T1810Z.121217T0800Z.000000T0000Z.NO/
959 AM CST TUE DEC 18 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE CACHE RIVER NEAR PATTERSON.
* AT 9:00 AM TUESDAY THE STAGE WAS 7.7 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER HAS FALLEN BELOW FLOOD STAGE AND WILL CONTINUE
  A SLOW FALL THROUGH THE REMAINDER OF THE WEEK.


&&


             FLD  OBSERVED                  FORECAST 7AM
LOCATION     STG  STG  DAY TIME    WED    THU    FRI    SAT    SUN

CACHE RIVER
  PATTERSON    8   7.7 TUE 09 AM    7.0    6.3    5.7    5.2    4.9

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this river flood warning went out at Dec 13, 5:39 AM CST, 4 hours 20 minutes earlier.

Area forecast discussion, Dec 13, 5:39 AM CST, 4 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
539 AM CST THU DEC 13 2012

.AVIATION...

VFR CONDITIONS ARE EXPECTED THROUGH THIS TAF PERIOD AT ALL TAF
SITES.

KHRO AND KBPK WILL SEE SOUTHEAST WINDS BECOMING MORE SOUTHERLY
TODAY AROUND 10 KNOTS. THERE EXISTS THE POSSIBILITY OF SOME LOW
LEVEL WIND SHEAR AT THESE NORTHERN SITES...MAINLY TO THE NORTH OF
OUR AREA...HOWEVER WIND SPEEDS LOOK TO REMAIN BELOW CRITERIA IN
ARKANSAS BUT WILL CONTINUE TO BE MONITORED.

ELSEWHERE SOME PATCHY FREEZING FOG HAS BEEN OBSERVED IN THE STATE
AND SHOULD REMAIN LIMITED TO LOCATIONS NEAR BODIES OF WATER AND
OUTLYING AREAS AND SHOULD DISSIPATE AFTER SUNRISE. OTHERWISE
LIGHT SOUTHEAST WINDS WILL BE OBSERVED.

&&

.PREV DISCUSSION... /ISSUED 307 AM CST THU DEC 13 2012/

SHORT TERM...TODAY THROUGH SATURDAY NIGHT
EARLY THIS MORNING...FREEZING FOG WILL BE POSSIBLE...MAINLY NEAR
BODIES OF WATER AND IN OUTLYING AREAS. THE FOG WILL SCATTER OUT
AFTER SUNRISE...AFTER THE WIND PICKS UP. HIGH PRESSURE CENTERED
NEAR THE AREA WILL GRADUALLY SHIFT EASTWARD TODAY...WITH SOUTHERLY
WINDS ALLOWING FOR WARMER TEMPERATURES.

BY LATE FRIDAY...A WARM FRONT WILL APPROACH FROM THE SOUTHWEST...WITH
SHOWERS AND THUNDERSTORMS DEVELOPING ALONG AND NORTH OF THE
BOUNDARY. AT THIS POINT...AN ISOLATED STORM COULD BRIEFLY BECOME
STRONG...BUT NOTHING WIDESPREAD IS EXPECTED. THIS WOULD MAINLY BE
FRIDAY EVENING.

TEMPERATURES WILL LEVEL OFF OR EVEN RISE A BIT AFTER THE FRONT
PASSES. PRECIP SHOULD END DURING THE DAY SATURDAY...WITH SOUTHWEST
WINDS BRINGING DRIER AIR INTO THE REGION. HIGHS SATURDAY AFTERNOON
WILL APPROACH 70 DEGREES IN THE SOUTH.

LONG TERM...SUNDAY THROUGH WEDNESDAY
LONG TERM STARTS BEHIND A COLD FRONT THAT MOVES THROUGH THE STATE
ON SATURDAY. HOWEVER...MODELS SHOW SIGNS OF THE FRONT HANGING UP
JUST TO THE SOUTHEAST OF THE STATE SO WENT AHEAD AND KEPT POPS
GOING IN THE SOUTHEAST THROUGH SUNDAY EVENING.

AFTER VARYING WILDLY EARLIER...THE 00Z EURO AND GFS HAVE COME INTO
BETTER AGREEMENT WITH THE INTENSITY AND TIMING OF THE UPPER TROUGH
SWINGING THROUGH THE STATE MONDAY INTO TUESDAY. THE CANADIAN HOWEVER
DID NOT FOLLOW SUIT AND HAS A SLOWER SOLUTION WITH THE UPPER LEVEL
LOW NOT SWINGING THROUGH THE REGION UNTIL TUESDAY EVENING. PREFERRED
THE TIMING OF THE 00Z EURO AND GFS AND LEANED TOWARDS THEM FOR THIS
FORECAST. DIFFERENCES STILL EXIST WITH THIS SYSTEM BETWEEN THE GFS
AND THE EURO...MAINLY WITH THE AMOUNT OF MOISTURE AVAILABLE. AT THIS
POINT PREFERRED THE SOMEWHAT WETTER AND CONSISTENT EURO AND KEPT
POPS IN THE FORECAST MONDAY AND TUESDAY. HOWEVER THE EURO DID TEND
TO TRACK THE LOW A BIT FURTHER NORTH THAN PREVIOUS RUNS AND WILL
KEEP THAT IN MIND FOR FUTURE FORECASTS. TEMPERATURE PROFILES REMAIN
CONSISTENT WITH PREVIOUS FORECAST AND ANY PRECIP SEEN SHOULD
MOSTLY BE LIQUID.

THE NEXT SYSTEM APPROACHES AT THE TAIL END OF THE EXTENDED AS A COLD
FRONT MOVES THROUGH THE STATE. WENT AND INTRODUCED SOME LOW LEVEL
POPS AT THIS TIME AS AVAILABLE MOISTURE STILL REMAINS A QUESTION
THIS FAR OUT.

FIRE WEATHER...
MOISTURE WILL INCREASE OVER THE NEXT 24 HOURS...AS HIGH PRESSURE
SHIFTS EASTWARD AND A WARM FRONT APPROACHES FROM THE SOUTHWEST.
THIS WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS FRIDAY NIGHT
AND SATURDAY. WARMER TEMPERATURES WILL BE NOTED THROUGH SATURDAY. A
COLD FRONT WILL MOVE THROUGH THE REGION BY LATE SATURDAY...
POSSIBLY HANGING UP OVER SOUTHEAST ARKANSAS. THIS WILL RESULT IN A
CONTINUED SMALL CHANCE OF SHOWERS/STORMS IN AT LEAST THE FAR SOUTH
INTO MONDAY.

IN THE WAKE OF THE WARM FRONTAL PASSAGE...WINDS WILL BE ELEVATED...
BUT 20-FOOT SPEEDS SHOULD REMAIN BELOW CRITICAL THRESHOLDS. THE
DRIEST DAY WILL BE TODAY...WITH MINIMUM HUMIDITY BELOW 40 PERCENT.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     54  32  53  50 /   0   0  10  50
CAMDEN AR         59  29  59  52 /   0   0  10  50
HARRISON AR       57  34  58  46 /   0   0  10  50
HOT SPRINGS AR    56  30  55  51 /   0   0  10  50
LITTLE ROCK   AR  57  33  56  51 /   0   0  10  50
MONTICELLO AR     57  34  60  53 /   0   0  10  50
MOUNT IDA AR      56  26  56  51 /   0   0  10  50
MOUNTAIN HOME AR  58  32  53  45 /   0   0  10  50
NEWPORT AR        55  32  54  50 /   0   0  10  50
PINE BLUFF AR     56  34  57  50 /   0   0  10  50
RUSSELLVILLE AR   54  27  52  49 /   0   0  10  50
SEARCY AR         52  27  52  47 /   0   0  10  50
STUTTGART AR      54  32  54  51 /   0   0  10  50
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM...57 / LONG TERM...225
AVIATION...225
Hazardous weather outlook, Dec 13, 3:58 AM CST, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
358 AM CST THU DEC 13 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-141100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
358 AM CST THU DEC 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

PATCHY FOG WILL BE POSSIBLE...MAINLY NEAR BODIES OF WATER AND IN
OUTLYING AREAS THURSDAY MORNING. DUE TO FREEZING TEMPERATURES ACROSS
MUCH OF ARKANSAS...PATCHY FREEZING FOG MAY FORM IN THESE AREAS.
THOUGH VISIBILITY IS NOT EXPECTED TO BE SIGNIFICANTLY REDUCED...THE
FOG MAY DEPOSIT A THIN LAYER OF ICE ON BRIDGES...OVERPASSES...AND
ELEVATED ROADWAYS. THIS MAY CAUSE TRAFFIC PROBLEMS. IF TRAVELING
THURSDAY MORNING...USE CAUTION AND SLOW DOWN IF YOU ENCOUNTER ANY
FOG...ESPECIALLY ON OVERPASSES AND BRIDGES.

SHORTLY AFTER SUNRISE WINDS WILL PICK UP AND TEMPERATURES WILL
RISE ABOVE FREEZING LESSENING THE IMPACTS OF ANY LINGERING FOG
IN THE AREA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

LATE FRIDAY...A STORM SYSTEM WILL APPROACH FROM THE WEST AND BRING
CHANCES FOR SHOWERS AND THUNDERSTORMS. AN ISOLATED STORM OR TWO
COULD BRIEFLY BECOME STRONG...HOWEVER NOTHING WIDESPREAD IS
EXPECTED DUE TO LIMITED AVAILABLE INSTABILITY. THE BULK OF THE
PRECIPITATION FROM THIS SYSTEM WILL COME TO AN END ON SATURDAY FOR
MUCH OF ARKANSAS...WITH SOME ADDITIONAL THUNDERSTORMS IN EXTREME
SOUTHEAST ARKANSAS POSSIBLE SATURDAY AFTERNOON.

LATE MONDAY NIGHT INTO EARLY TUESDAY MORNING...THE POTENTIAL FOR
SOME WINTRY PRECIPITATION STILL EXISTS ACROSS NORTHERN ARKANSAS.
AVAILABLE MOISTURE AND BORDERLINE FREEZING TEMPERATURES CONTINUE
TO REMAIN AS LIMITING FACTORS TO THIS SITUATION AND WILL CONTINUE
TO BE MONITORED IN FUTURE FORECASTS.

.SPOTTER INFORMATION STATEMENT...

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

Nearby

River Flood Warnings in Arkansas, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.